Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on an application of metric geometry to determinants


Author: L. M. Blumenthal
Journal: Bull. Amer. Math. Soc. 38 (1932), 283-288
DOI: https://doi.org/10.1090/S0002-9904-1932-05375-7
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 10 (1931), 752--758
MathSciNet review: 1562375
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05375-7